# SDR DALA2023031501888

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 60,685 hours, 28,529 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DURING INSPECTION PSU PANEL 25ABC DID NOT OPEN. CORRECTIVE ACTION: R/R PSU PANEL AT SEAT 25ABC PER A320 AMM 25-25-43. OPS CHECK GOOD. (4070400)
